Existence of Ψ-bounded solutions for a system of differential equations
MetadataShow full metadata
In this article, we present a necessary and sufficient condition for the existence of solutions to the linear nonhomogeneous system x' = A(t)x + ƒ(t). Under the condition stated, for every Lebesgue Ψ-integrable function ƒ there is at least one Ψ-bounded solution on the interval (0, +∞).
CitationDiamandescu, A. (2004). Existence of Ψ-bounded solutions for a system of differential equations. Electronic Journal of Differential Equations, 2004(63), pp. 1-6.
This work is licensed under a Creative Commons Attribution 4.0 International License.